new to fourm,,,,,anyone taken inderdal, does/has it helped?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nsparky1
New Member


Date Joined Apr 2008
Total Posts : 6
   Posted 5/18/2008 5:47 PM (GMT -7)   
hello group!
ive been suffering from migraines for sometime now (10+yrs this last cycle) and been on depokote 1500mg/daily, topamax 300mg/daily and every abortive med out there along with prescribed narcotics for the daily pain....finally got sick of my pcp taking care of these migraines mainly bc im loosing lots of time from work and have gotten a neurologist specializing in migraines.....he's taken me off everything (weaning me from the loratabs that ive been eating for the constant pain/pressure and migraines that ive been waking up with lately for the last 4 months) he put me on inderal la 60mg/daily and wants to up it in 18days once my body has adjusted (he wants to do it slowly) then he wants to introduces a tricyclic antidepressant (can't remember the name right now, sorry). he's ordered a load of blood test and various scans (like mri,mra, cat with and without contrast, and a lumbar puncture). he's told me that the next few months are going to be hell, but he's confident that he can help (GOD i pray).
 
has anyone had luck with inderal? the stories ive read are mixed and the weight gain is horrible (similar to the depokote....i gained over 50lbs with it and have just started to lose that weight)
any insight would be greatly appreciated! as im sure ALL of you know how frustrating and depressing it is to have these horrible migraines and at times there is nothing that helps.....
 
again thanks,
nsparky1
chesterton, ind

Gaylestuff
New Member


Date Joined Jun 2008
Total Posts : 1
   Posted 6/2/2008 12:30 PM (GMT -7)   
I have taken Inderal with no side effects for years. Started at low dosage and uped it over time. Problem was, it worked in the beginning but faded. I've tried 1000 other things since then, but again, no bad side effects.

Brit
New Member


Date Joined Jun 2008
Total Posts : 13
   Posted 6/5/2008 4:21 PM (GMT -7)   
It made me feel like a zombie. I was always sleepy. I had to fight myself to get out of bed or off the couch even to use the restroom or get food. That said, I think it definitely affects people less than some of the newer medications. I personally have had better luck and fewer side effects with the newer antidepressants, rather than the older tricyclics like pamelor. As for a lumbar puncture, I've lived in a migraine clinic and still refuse to allow anyone to do that. It may be worth it in your case, but save it for later, research the risks, and don't let someone get their practice on you. I took Fluvoxamine (an SSRI antidepressant) for a couple of months. I'm not sure that it helped my headaches, but it did help me sleep better at first. If you're waking up with headaches, you may want to ask your doctor if that is something you should try. In layman's terms, it forces your brain to go through all of the sleep cycles, which seems to be an issue for a lot of migraine patients (or so my neurologist said).
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 10:24 AM (GMT -7)
There are a total of 2,903,990 posts in 318,704 threads.
View Active Threads


Who's Online
This forum has 158116 registered members. Please welcome our newest member, Cindy Cauley.
395 Guest(s), 15 Registered Member(s) are currently online.  Details
Michelejc, PeteZa, oldbeek, TAD4207, island time, eldonkey, Girlie, Laugh and live, Skypilot56, TxBart, Mergirl, PA_grandma, RocketMan12, Sam1996, Tim Tam